MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM HIGH-SENSITIVITY TROPONIN I (TNIH); IMMUNOASSAY METHOD, TROPONIN SUBUNIT

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM HIGH-SENSITIVITY TROPONIN I (TNIH); IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reports observation of an elevated atellica im high-sensitivity troponin i (tnih) result which was discordant relative to repeat testing when using tnih lot 115.An elevated atellica im tnih result was observed for the patient in question.48 hours later, the cardiology department reported that this result was inconsistent with the patient¿s clinical picture and with lower subsequent measurements.The sample was retrieved from storage and re-tested using two atellica im analyzers, ultimately producing a result of <2.50 pg/ml (below measurement range).The initial result was identified as falsely elevated.There are no allegations of any adverse patient consequences in association with the observed result discordance.
 
Additional Manufacturer Narrative
A customer from outside the united states reported observation of an elevated atellica im high-sensitivity troponin i (tnih) result which was discordant relative to repeat testing.Siemens is investigating.
 
Additional Manufacturer Narrative
Notes: in section a1 and b5, sample id has been corrected.In section d4, product details (lot, udi) have been corrected since initial report submitted 17-mar-2026.
 
Additional Manufacturer Narrative
A customer from outside the united states reported observation of an elevated atellica im high-sensitivity troponin i (tnih) result which was discordant relative to repeat testing.Update, 26-mar-2026: siemens has concluded the investigation.Siemens reviewed instrument data associated with the testing of this patient¿s samples.There is no evidence of any hardware issues affecting the delivery of either the sample or the tnih reagents.Reagent issues were ruled out based on review as assay quality control (qc) results were within acceptable ranges and no observations were reported for any other patient samples.Return of the patient sample for further investigation is not warranted because the discordant result was not reproducible.It was noted that the initial replicate of the repeat testing of the sample demonstrated a system flag due to anomalies in aspiration and dispense pressure for the sample.The evidence is indicative of a potential clot or fibrin in the sample.The subsequent replicate produced a result of <2.5 pg/ml with no flags.On the basis of the available information, the probable cause for the initial elevated result is related to pre-analytical quality of the sample.The customer is operational after repeat-testing the sample as part of routine troubleshooting.No systemic product problem was identified.Note: in section h6, the codes for investigation findings, and investigation conclusions have been updated.

Brand Name
ATELLICA IM HIGH-SENSITIVITY TROPONIN I (TNIH)
Common Device Name
IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
333 coney st.
registration #1219913
east walpole MA 02032
Manufacturer Contact
barry memishian
333 coney st.
east walpole, MA 02032
5082985306
MDR Report Key24615859
Report Number1219913-2026-00057
Device Sequence Number13155519
Product Code MMI
UDI-Device Identifier00630414006703
UDI-Public(01)00630414006703(10)87221113(17)261015
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K241165
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number10997840
Device Lot Number87221113
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2026
Supplement Date Received by Manufacturer03/18/2026
03/26/2026
Initial Report FDA Received Date03/17/2026
Supplement Report FDA Received Date03/18/2026
03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/02/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age55 YR
Patient SexMale